MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-M4-30-200-26U
Medical Device Problem Codes Difficult to Advance (2920); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"unable to advance the inner sheath / difficult to retract the outer sheath: the relaypro was used for an additional tevar on a fet.When attempting to advance the inner sheath in the fet by rotating the deployment grip with the controller in position 1, the inner sheath did not advance.After advancing the outer sheath to a certain point, the outer sheath was attempted to be retracted by pressing the disengagement button, but it was very stiff and difficult to retract.The outer sheath was forcibly retracted, and the stent graft was successfully deployed.Physician's comment: the outer sheath could be retracted with force, but there was a possibility that the deployment of the stent graft could fail.Operation type: tevar.Blood loss: unknown.No image available due to hospital policy.No pre-case plan available due to hospital policy.No additional information available due to hospital policy.Delivery system was discarded by user.(tc#(b)(4))".Patient outcome: "no health damage to the patient.".
 
Additional Manufacturer Narrative
The patient underwent a thoracic endovascular aortic repair (tevar) procedure in which a relay pro (catalog # 28-m4-30-200-26u) stent-graft was implanted to treat a diseased aorta.The event narrative indicated the mechanical advantage was difficult to rotate during the advancement of the inner sheath from the outer sheath, and during the retraction of the inner sheath upon graft deployment.The stent-graft was implanted, and no patient harm was reported.All relevant device history records (dhrs) for the relay pro (m4) thoracic stent-graft system (28-m4-30-200-26u) with final assembly lot # 2310060013, including final assembly (labeling), stent-graft system/packaging, delivery system assembly and stent-graft assembly, were inspected and no discrepancies were found.No discrepancies were noted in the qc inspections performed within the corresponding sub-assembly and final assembly processes.Sterilization records show the device received the required sterilization dose on (b)(6) 2023.There were no nonconformances or reworks in relation to this device.The pre-case plan and ct imaging were not provided due to hospital policy.The delivery system was not returned for investigation as it was discarded by the user.Without the return of the delivery system, the reported failure could not be replicated to determine the root cause of the difficult deployment with the mechanical advantage.Without the pre-case plan and ct imaging, the patient anatomy and graft sizing selection could not be evaluated.In conclusion, a review of the device history records showed no issues were found during the manufacture of the device.Without the return of the delivery system, the root cause of the reported failure mode of difficult deployment with the mechanical advantage could not be determined.

Brand Name
RELAY PRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key23501400
Report Number2247858-2025-00286
Device Sequence Number15732184
Product Code MIH
UDI-Device Identifier00843576150225
UDI-Public00843576150225
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/11/2025
Device Catalogue Number28-M4-30-200-26U
Device Lot Number2310060013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown